# SDR SWAA2020051829201

- Difficulty date: January 25, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N8603F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38875
- Aircraft time: 27,506 hours, 11,825 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT; CARGO DOOR CUTOUT SURROUND STRUCTURE; AT APPROXIMATELY WL 157; RBL 25; STA 794 - STA 847; THRESHOLD WEB HAS AREAS OF CORROSION ACROSS LENGTH OF UPPER SURFACE. / BLENDED CORROSION OF THHRESHOLD WEB WL 157; RBL 25 STA 794-STA847 WITH 100% MATERIAL OUT OF LIMITS IAW B737 SRM 53-60-15-1A-1. REMOVED AND REPLACED THRESHOLD WEB IAW BOEING DWG 146A8340 REV:A AND B737 SRM 51-40-02-0G-0 ' 'P/N 146A8123-25
